MathSciNet Relay Station
MathSciNet bibliographic data
MR2104683 (2005i:47032) 47B10 (46B28)
Bombal, Fernando; Pérez-García, David; Villanueva, Ignacio Multilinear extensions of Grothendieck's theorem. Q. J. Math. 55 (2004), no. 4, 441–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement